I just started taking abilify recently and now i feel like i cant sleep is this normal??? its 5 am and i feel not tired why?
Taking abilifily I cant sleep normal??
Question posted by Ashahs22 on 4 Oct 2012
Last updated on 24 October 2019
15 mg per day
Give it time and may be cut the amount back. I had a diffacult time sleeping at frist, but with time and cutting back to 2,5mg I am doing fine.
What time do you take the Abilify? If it's late in the day try taking it in the morning. You'll kill two conditions with one pill.
Everybody systems handles medication differantly, but in my opinion, yes it is normal for I was on abilify, it did help me, but the reason I choose to get off and I am not by all means telling u to stop taking it, but like I said the only reason I stopped is cause of this issue, I had problems sleeping, I would fall asleep for a very short period of time and then wake up and not be tired etc, I would be wide awake... hope this works how long have u been taking it?? I say if it continues to be a problem as it was for myself, I would disucss it with my doctor... best of health and luck to u
Hello Ashahs22. Insomnia is a common side effect to taking Abilify. It effects up to 18% of the people using the drug. The longer you are on the drug, the less the side effects. They will ease up and more often than not, disappear all together. Regards pledge
- Abilify uses and safety info
- Abilify information for Healthcare Professionals (includes dosage details)
- Side effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.